# SDR ASOA201000709

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 15,474 hours, 10,822 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT IB SEAT TRACK HAS CORR.   R & R CABIN RT INBD SEAT TRACK FROM STA 349 TO 485 IAW MM 53-00-49.
